Don't know how long you've been on Plaquenil, but I did notice my sensitivity to sun increase by quite a bit after starting it. And I also experience the nausea, weakness, fatigue, irritability, weakness etc. when I've had too much.
Does everyone really apply sunscreen body wide even where covered by clothing? - like back and stomach, etc.? I guess it makes sense if you know you're going to be out in the sun for an extended period of time....but as an everyday rule of thumb?
Great advice, Lynnwood - It's easy to forget about the accumulation of substances. I am another one who has had a bad reaction to artificial sweeteners and never ever use them and read labels to avoid them. I also stay away from wine for the same reason (much sadder situation;-0)- I believe sulfite is the problem there. These responses also occurred pre rheumatology work-up, but I certainly had an uncomfortable few days following them.